MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATUNE CR RT MS INS SZ 6 7; KNEE IMPLANT - TIBIAL INSERT

DEPUY IRELAND - 3015516266 ATUNE CR RT MS INS SZ 6 7; KNEE IMPLANT - TIBIAL INSERT
Catalog Number 152020607
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that when products were opened the inner plastic container had a hole through it.Was surgery delayed due to the reported event? no, was procedure successfully completed? yes, were fragments generated? no, if yes, were they removed easily without additional intervention? unknown, patient status/ outcome / consequences, no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study unknown, (b)(6).Device property of, none, device in possession of, none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.A manufacturing record evaluation was performed, for the finished device product code:152020607, lot#: m41g32.And no non-conformances /manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected and distributed to approved specifications.Additional complaint information, monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation was performed for the finished device product code:152020607, lot#: m41g32.And no non-conformances /manufacturing irregularities were identified.

Brand Name
ATUNE CR RT MS INS SZ 6 7
Common Device Name
KNEE IMPLANT - TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17989927
Report Number1818910-2023-21567
Device Sequence Number12803544
Product Code JWH
UDI-Device Identifier10603295542582
UDI-Public10603295542582
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number152020607
Device Lot NumberM41G32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date11/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown